# SDR COMA0260617

- Difficulty date: October 28, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 16,609 hours, 15,397 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Part serial: 95272H6014
- Condition: Broken
- Location: L/H
- Part time: 16,609 hours, 15,397 cycles
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5479 PILOTS WINDSHIELD SHATTERED.REPLACED WINDSHIELD
